# SDR DALA2023112809793

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,299 hours, 38,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0655 4R DOOR WOULD NOT ARM. CORRECTIVE ACTION: RMED AND DISARMED R4 DOOR SEVERAL TIMES. VERIFIED THE GIRT BAR AND THE TARGETS ALL ALIGN AS NORMAL PER B757 AMM 25-66-11. (5042336)
